Coming off of birth control



By Joanna S from usa on March 13, 2006
Category: TriNessa (Oral)


Hey there,
I've recentely decided to stop taking birth control (trinessa) altogether and i'm wondering what kind of effects to expect for the next month. i know i probably won't be as regular on my period, but it always fluxtuated on the pill too so i'm not concerned about that. Before i started taking the pill i was a lot more fit and it was easy to stay that way, i'm hoping that stopping entirely will get my body back to the old matabilism it was before, do you think getting off the pill entirely will effect that? should i expect anything additional? besides the weight gain i had no problems on this pill and i am really only getting off it altogether for personal reasons. Can u give me some info? does anyone else have a similar situation?
Any advice u can give me would be greatly appreciated.
Thank you so much : )
Joanna



BM from California



I found myself in a similar situation as yourself when I stopped taking TriNessa over a week ago. I was looking for postings from people to give me advice on what to expect as I could feel a lot of changes going on with my body. Unfortunately, there isn't much out there to tell you what to expect especially since everyone's body is different. What I can tell you is how my body reacted when I came off of the pill.

A couple days after not starting the pill as I have done for over 8 years (I'm 28 by the way) I started getting migraines, loss of appetite, nausea, dizziness hot flashes and insomnia. I've also been a total emotional basketcase. All of these symptoms I believe to be associated with my body adjusting to not having the constant of a birth control pill and changing hormone levels.

It's only been a week and a half so I don't know how long this lasts but my symptoms aren't as bad this week as they were last week. I sure hope this helps you!


By Unknown on March 29, 2006 | Reply |


Reply to your question about coming off or stopping birth control



I stopped taking birth control about six weeks ago. I have similar symptons that you would have if you were pregnant (sickness to my stomach, nervous feeling). It has been six weeks since my last period, and I do not show any signs of starting again. I called my doctor and she said it is not nothing to worry about until I haven't had a period in six months. I am alittle worried because I was on time with my periods while I was on TriNessa.. Also my face has been breaking out a lot lately.... I did take a pregnancy test because I was getting the same symptons as pregnancy brings, but it said negative. I hope to start soon. I hope this helped you out on what to expect when getting off TriNessa. There isn't much information out there.

By Amy from Bossier City, LA on April 11, 2006 | Reply |


Coming off of Trinessa Birth Control



I recently stopped taking the Trinessa birth control. It was very hard for me to lose weight on this pill. I had been taking for 4 years now. Its been 1 1/2 weeks since I stopped and Ive already lost 5 lbs. My appetite dropped and I am still getting a little nauseas and I have been having headaches. I tried to look up after birth control side effects but I found nothing. Maybe these are some of the symptoms. Hope this helped someone :)

By Cathy from Phoenix, Arizona on August 29, 2014 | Reply |


Re: Coming off of birth control



I am also coming off of tri Nessa. It's been over a month now and I'm kind of crazy with irritability and having symptoms that resemble pms. My face is breaking out I'm constantly irritated about things that don't normally bother me. I've had trouble getting up and around and struggling to even be pleasant to people I see everyday. This is so not me and I noticed yesterday my heart is beating rapidly for no reason for several seconds and then goes to normal. I'm hoping this ends soon it's giving me trouble sleeping

By Lacey from USA on February 15, 2016 | Reply |


Coming off Trinessa BC



I'm coming off Trinessa. I didn't finish the pack and it has been horrible. I get nauseous every now and then but nothing to bad and I started off with brown discharge and then turned dark red to bright red which I thought was just before my period but it was almost a week before. I've been bleeding almost two weeks now. I'm going to see the doctor Thursday and I plan on getting the implant in my arm and try it out.

By Courtney on February 17, 2016 | Reply |


Coming off Trinessa



i just came off trinessa about three weeks ago and so far I've had two full weeks of brown and little blood discharge and now just only blood the last two days. i still get cramps and feel nauseous very often but for anyone who had the discharge, how long did this last? i know everyone is different but I'm just looking for someone who could be similar and give me some sort of a estimate of how much longer this is gonna be.

By Cee from California on March 04, 2016 | Reply |


TriNessa



Worst experience ever! After like three month off Trinessa I had bad pms, dizziness, my heart would be pounding out of no where. It caused my blood pressure to be high. I will never take any birth control.

By Anonymous from FL on April 18, 2016 | Reply |


Coming off trinessa



I just want to say I'm a little relieved but scared also. I have been diagnosed with migraines years ago. I have had a horrible headache for going on 4-5 days now which is like no other headache I've ever had, it seems like it's worse at certain points of the day and becomes more bearable then horrible again. I feel nauseous nearly all the time and have been living off of Sprite to help with the upset belly. I can't even tell you about the sweating I have had (even before I stopped) at all times of the day but much worse at night. of course I can't find anything online about stopping this stuff. Thank you all for your posts.

By Tasha from Southern illinois on May 19, 2016 | Reply |


bleeding for 6 days



Went off birth control pills a few days ago and had bleeding that lasted 6 days and stopped I'm also moody too I noticed and snapping at people too I also have a cold so that can be why also.

By mayra B from u.s.a. on August 07, 2016 | Reply |


Getting off trinessa



My body is so out of wack. I have been off of it for 3 1/2 weeks and I have headaches, I'm nauseous, mild cramps, but no signs that my period is coming. I took a test and it said negative so hopefully I get it soon. I'm very irritable and am feeling more anxious than usual. My face has completely broken out and my appetite is up and down.

By Leah on October 10, 2016 | Reply |


Re: Coming off of birth control



So glad to hear that others are having similarly strange experiences - I had no idea what was going on with my body, and although it's frustrating to learn that going off of Trinessa is causing this, I'm glad to have an explanation.

I've been off of Trinessa for about 2 and 1/2 weeks. I've been breaking out very badly, and at the same time my skin has become terribly dry. I am bloated all the time. It's been like two and a half weeks of PMS. I've also been having strange panic attacks in whcih my heart flutters and I'm frozen with anxiety - that's a new one!

No nausea and no loss of apetite. If anything, my apetite seems to have remained at the exaggerated level it was on during Orthotricylen and then Trinessa, which is very frustrating.

I took Orthotricylen for about eight months, and Trinessa for about five. As I understand it, Trinessa is simply the generic for Ortho, so this makes my usage just over a year.

I hope others will report back as their symptoms change or lessen. I will certainly try to do so; it would be of consolation to myself and, I think, others, to be able to see some kind of predictive timeline.

By Lis from CA on October 11, 2016 | Reply |


I'm glad to be done!



I'm so glad to be done with birth control! I just stopped a week ago and the last few days I've been having hot flashes and super nauseated, mostly in the morning. Also my neck hurts and I have some mild cramping like PMS. While I hate these symptoms, I'm glad to hear others experiencing the same things because now I'm pretty sure I have a cause. Also, I won't use BC again if it makes those crazy changes to my body! This is after 7 years of Ortho then Trinessa. Please send updates with how long this sickness lasted for you all.

By Sandra from Arizona on December 25, 2016 | Reply |


Stopping TriNessa after 1yr



I stopped TriNessa in Jan 2017. I've always had regular periods. In Feb I missed my period, on March 9th started spotting, and on the 15 and 16th heavy flow. Went to the doctor, they said it was going to take time for the birth control to get out of my system. Yes, I experienced every system mentioned in the previous posts. This month, I'm late for my period. The only thing I decided to try is Red Raspberry leag tea, and royal jelly in hopes this will help speed the process of returning my hormones back to normsl. I wish you all the best of luck.

By Tracey from WI on April 14, 2017 | Reply |

Write a Reply